Bisphosphonate Drugs May Also Cause Severe Eye Problems

Bisphosphonate drugs are common treatments for osteoporosis, a disease characterized by the extreme thinning of the bones that may potentially cause pain-related fractures if left untreated. With their bone-building properties, bisphosphonates, such as Fosamax, are often used by thousands of osteoporotic women all over the world in the hope of slowing down gradually the thinning of the bones. But these drugs are also associated with adverse effects and the blog on Fosamax injury legal action sheds light on this matter.

Furthermore, people who used bisphosphonate therapy may be at risk of an increased risk of inflammatory eye disease, warned health experts. They may face an unusual high risk of two potentially serious eye diseases called anterior uveitis and scleritis. Patients taking these drugs may need to be familiar with the signs and symptoms of these conditions so that they may able to contact their doctors immediately.

References:
pulsetoday.co.uk/bisphosphonates-raise-risk-of-eye-disease/13765124.article#.UI7Kcm_Mjpw
arthritisresearchuk.org/News/General-news/2012/April/Osteoporosis-drugs-may-increase-risk-of-eye-disease
health.usnews.com/health-news/news/articles/2012/04/02/osteoporosis-drugs-may-lead-to-eye-trouble-study


Fosamax Lawsuit

Comments are closed.